# SDR REXA2022071700501

- Difficulty date: June 22, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 21,500 hours, 16,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

" F.S. 280 FWD J ANGLE IS CORRODED. INSTALLED NEW SERVICEABLE F.S. 280 ""J"" ANGLE P/N CC670-34095-1 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. "
